GIOVANNI MANNO

Download the vcard Photo

Full Professor

Member (Comitato paritetico per la didattica)

+39 0110907571 / 7571 (DISMA)

Most recent publications

Manno, Giovanni; Salis, Filippo (2022)
2–dimensional Kähler-Einstein metrics induced by finite dimensional complex projective spaces. In: NEW YORK JOURNAL OF MATHEMATICS, vol. 28, pp. 420-432. ISSN 1076-9803
Alekseevsky, D. V.; Gutt, J.; Manno, G.; Moreno, G. (2022)
A general method to construct invariant PDEs on homogeneous manifolds. In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, vol. 24. ISSN 0219-1997
Manno, Gianni; Vollmer, Andreas (2019)
(Super-)integrable systems associated to 2-dimensional projective connections with one projective symmetry. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 145. ISSN 0393-0440
Oliver, F.; Manno, G.; Vitolo, R. (2008)
DIFFERENTIAL EQUATIONS AND LIE SYMMETRIES. In: WASCOM 2007: 14th Conference on Waves and Stability in Continuous Media, pp. 459-468. ISBN: 978-981-277-234-3
Oliveri, F.; Manno, G.; Vitolo, R. (2007)
ON THE CORRESPONDENCE BETWEEN DIFFERENTIAL EQUATIONS AND SYMMETRY ALGEBRAS. In: SPT 2007, pp. 164-171. ISBN: 978-981-277-616-7
Show all publications in Porto@Iris